Alert archive / Mississippi / River Flood Warnings in 2016

River Flood Warning 112, NWS Jackson, MS

April 11, 2016Clarke County, Mississippi

NWS Jackson, MS issued this river flood warning at Apr 11, 2016, 11:11 PM CDT for Clarke County, Mississippi. It took effect at Apr 13, 2016, 2:30 AM CDT. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Apr 11, 2016, 11:11 PM CDT (04:11 UTC)
In effect from
Apr 13, 2016, 2:30 AM CDT
Expired
Apr 14, 2016, 10:00 AM CDT
In force
32 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Clarke County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 115 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chickasawhay River at Enterprise (ENSM6). The gauge peaked at 21.14 ft at Apr 13, 2016, 4:00 AM CDT.

actionminormoderate10203004/1204/1304/1404/15
Action stage
24 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02477000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

272 
WGUS44 KJAN 120411
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1111 PM CDT MON APR 11 2016


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Chickasawhay River At Enterprise affecting Clarke County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC023-131011-
/O.NEW.KJAN.FL.W.0112.160414T0000Z-160414T1500Z/
/ENSM6.1.ER.160414T0000Z.160414T0000Z.160414T0000Z.NO/
1111 PM CDT MON APR 11 2016

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Chickasawhay River At Enterprise
* from Wednesday evening to Thursday morning.
* At 10:00 PM Monday the stage was 10.2 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Wednesday evening.
* Impact...At 25.0 feet...Water beginning to overflow banks from the 
  confluence of Chunky River and Okatibbee Creek to approximately 3 
  miles downstream.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Chickasawhay River 
Enterprise     25  10.2 Mon 10 PM  13.9  21.6  23.2  25.0 07 PM 04/13


&&


LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
      3211 8873 3205 8868             



$$
2 follow-up statements
422 
WGUS84 KJAN 121532
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1032 AM CDT TUE APR 12 2016


...The Flood Warning continues for the following rivers in 
Mississippi...

  Chickasawhay River At Enterprise affecting Clarke County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC023-132132-
/O.EXT.KJAN.FL.W.0112.160413T0730Z-160414T1734Z/
/ENSM6.1.ER.160413T0730Z.160413T1800Z.160414T0234Z.NO/
1032 AM CDT TUE APR 12 2016

...Flood Warning extended until Thursday afternoon...

The Flood Warning continues for
  The Chickasawhay River At Enterprise
* from late tonight to Thursday afternoon.
* At 10:00 AM Tuesday the stage was 19.2 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will rise above flood stage by just after 
  midnight tonight and will continue to rise to near 25.5 feet by 
  early tomorrow afternoon.
* Impact...At 25.0 feet...Water beginning to overflow banks from the 
  confluence of Chunky River and Okatibbee Creek to approximately 3 
  miles downstream.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Chickasawhay River 
Enterprise     25  19.2 Tue 10 AM  25.3  24.0  19.2  25.5 01 PM 04/13


&&


LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
      3211 8873 3205 8868             



$$
981 
WGUS84 KJAN 130119
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
819 PM CDT TUE APR 12 2016

...The Flood Warning is cancelled for the following rivers in Mississippi...
 
  Chickasawhay River At Enterprise affecting Clarke County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC023-130149-
/O.CAN.KJAN.FL.W.0112.000000T0000Z-160414T1734Z/
/ENSM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
819 PM CDT TUE APR 12 2016

The Flood Warning is cancelled for
  The Chickasawhay River At Enterprise.
* At  8:00 PM Tuesday the stage was 20.9 feet.
* Flood stage is 25.0 feet.
* Forecast...The river will crest below flood stage at 22.1 feet 
  early tomorrow afternoon.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Chickasawhay River 
Enterprise     25  20.9 Tue 08 PM  21.9  19.9  15.0  22.1 01 PM 4/13          


&&


LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
      3211 8873 3205 8868             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 11, 8:50 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Apr 11, 8:50 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
850 PM CDT MON APR 11 2016

.UPDATE...SEVERAL UPDATES HAVE BEEN MADE TO THE FORECAST TO EXPIRE
AND ISSUE SEVERE THUNDERSTORM WATCHES. AN OUTFLOW BOUNDARY FROM
CONVECTION THIS AFTERNOON HAS FOCUSED THE STRONGEST THUNDERSTORM
ACTIVITY THIS EVENING GENERALLY SOUTH OF A LINE FROM BASTROP
LOUISIANA TO JACKSON AND LAUREL MISSISSIPPI. SEVERE STORMS WITH
DAMAGING WINDS AND QUARTER SIZED HAIL WILL BE THE MAIN THREATS BUT
LOCALLY HEAVY RAIN LEADING TO FLASH FLOODING WILL ALSO BE POSSIBLE. A
SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT FOR THIS AREA.
WL CONTINUE TO HIGHLIGHT THE FLASH FLOOD POTENTIAL IN OUR HWO BUT A
FLASH FLOOD WATCH HAS NOT BEEN ISSUED. A SHORTWAVE NOTED ON SATELLITE
IMAGERY APPROACHING THE ARKLATEX WL CONTINUE TO SWING EAST TONIGHT
AND HELP SUPPORT A COLD FRONT THAT WL BEGIN PUSHING THE CONVECTION
SOUTH LATER THIS EVENING. TEMPERATURE CURVES WERE ADJUSTED AS THE
RAIN HAS COOLED THE NORTHERN HALF OF THE AREA A LITTLE MORE THAN
EXPECTED. /22/

&&

.AVIATION...NUMEROUS SHRA AND TSRA WERE OBSERVED OVER THE AREA AT
130Z. THIS WAS RESULTING IN VARYING FLIGHT RESTRICTIONS. MVFR/IFR
CIGS ARE EXPECTED TO PREVAIL ALONG WITH TSRA ACTIVITY AFTER 06Z. THE
TSRA ACTIVITY WL SHIFT SOUTH AFTER 06Z AS A COLD FRONT DROPS THROUGH
THE AREA. WINDS WL SHIFT TO THE NORTH IN THE WAKE OF THE COLD FRONT.
/22/

&&

.PREV DISCUSSION... /ISSUED 352 PM CDT MON APR 11 2016/

..SEVERE WEATHER AND LOCALIZED FLOODING IS EXPECTED FOR THIS
AFTERNOON THROUGH TONIGHT...

SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...THE PRIMARY CONCERN
WILL BE OUR CHANCES OF SEVERE WEATHER AND SOME LOCALIZED FLOODING
THROUGH TONIGHT.

LATEST SATELLITE IMAGERY SHOWED A SPLIT FLOW PATTERN WITH A BROAD
UPPER TROUGH EXTENDING FROM THE SOUTHWEST US TO THE SOUTHERN PLAINS.
THE BEST COLD TOPS WAS NOTED OVER SOUTHEAST ARKANSAS INTO THE
NORTHWEST DELTA REGION. STRONG ASCENT FROM THE SUBTROPICAL JET WAS
MOVING INTO THE REGION. A STRONG SHORT WAVE WAS NOTED ACROSS THE
SOUTHERN PLAINS. MID TO UPPER DIVERGENCE FROM THE ACTIVE SUBTROPICALJET
WAS COMING OUT OF THE SOUTHERN PLAINS TO THE LOWER MISS VALLEY. AREA
RADARS WERE PICKING UP SOME CONVECTION ACROSS THE REGION. ON THE
SURFACE A COLD FRONT WAS NOTED ACROSS ARKANSAS HEADING SLOWLY TOWARD
THE NORTHWEST DELTA. PWATS OF AROUND 1.8 OVER SOUTHWEST LOUISIANA WAS
SURGING TOWARD THE REGION.

LOOKING AT THE SEVERE POTENTIAL. FOR THIS AFTERNOON INTO TONIGHT SPC
HAS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR OUR WESTERN AREAS
ALONG AND WEST OF INTERSTATE 55 UNTIL 7 PM. MODELS CONTINUE TO SHOW
GOOD LOW LEVEL AND DEEP LAYER SHEAR ACROSS THE REGION WITH MIDLEVEL
LAPSE RATES OF AROUND 6-7C. MODEL SNDGS CONTINUE TO SHOW A DECENT
CURVE IN THE HODOGRAPHS FOR SOME TORNADO POTENTIAL. SO THERE WILL BE
ENOUGH INSTABILITY AND SHEAR FOR SOME SEVERE WEATHER POTENTIAL AS
THE COLD FRONT COMES DOWN TONIGHT. CONVECTIVE MODE MODELS SHOWS SOME
SUPERCELLS MOVING ACROSS THE REGION FOR THIS AFTERNOON INTO THIS
EVENING. THIS WILL BE FOLLOWED BY A CONVECTIVE LINE COMING IN AHEAD
OF THE COLD FRONT. A WAVE WILL DEVELOP ALONG THE FRONTAL BOUNDARY TO
SLOW IT DOWN SOME BEFORE IT FINALLY PUSHES THROUGH. SO WITH THE
GRAPHICAST WE WILL KEEP THE ELEVATED RISK GENERALLY JUST EAST OF THE
I-55 CORRIDOR WITH THE LIMITED RISK TO THE EAST. THE PRIMARY RISK
WILL BE DAMAGING WINDS...HAIL UP TO GOLF BALL SIZE AND
SOME TORNADOES.

LOOKING AT THE LOCALLY HEAVY RAIN POTENTIAL. AS THE FRONT MOVES
THROUGH TONIGHT A WAVE WILL DEVELOP ALONG THE FRONT WHICH WILL SLOW
IT DOWN. THIS WILL ALLOW FOR SOME TRAINING OF CELLS AROUND THE
BOUNDARY...BEFORE THE FRONT IS ABLE TO MOVE. THE CONVECTIVE MODE
MODELS HAVE BEEN ALL OVER THE PLACE AS FAR AS FAR AS THE PLACEMENT
OF THE HEAVY RAINS...ANYWHERE FROM NORTH OF I-20 TO SOUTH OF I-20.
DURING THE LAST FEW HOURS THE SHORT TERM MODEL HAS SHOWN THE
HEAVIEST RAINFALL SPREAD OVER MOST OF THE REGION...WITH LOCALLY
HIGHER AMOUNTS OF 4 PLUS INCHES. WE ARE GENERALLY EXPECTING AROUND 2
TO 4 INCHES ACROSS MOST OF THE REGION. THE HEAVIER RAINS SHOULD BE
TAPERING OFF FROM THE WEST BY AFTER MIDNIGHT.

FOR TUESDAY THE FRONT WILL BE EXITING THE REGION DURING THE MORNING
AS THE STRONG SHORT WAVE MOVES THROUGH THE CWA. THE CONVECTION WILL
BE TAPERING OFF FROM THE NORTHWEST DURING THE MORNING AND MAY LINGER
SOME IN THE SOUTHEAST DURING THE AFTERNOON BEFORE ENDING BY TUESDAY
NIGHT. A COOLER AIRMASS WILL PUSH INTO THE REGION. HIGHS WILL RANGE
FROM THE MIDDLE 60S NORTH TO THE MIDDLE 70S SOUTHEAST. FOR TUESDAY
NIGHT WE WILL GET A BRIEF BREAK IN THE RAINS BEFORE A SOUTHERN STREAM
SYSTEM WITH A COASTAL SURFACE LOW APPROACHES. IT WILL PROVIDE SOME
ISENTROPIC LIFT FOR SOME SHOWERS IN THE SOUTHWEST...MAINLY AFTER
MIDNIGHT. WITH THE CLOUDS HANGING AROUND IT WILL HINDER NIGHT TIME
LOWS SOME. LOWS WILL RANGE FROM THE UPPER 40S NORTH TO THE MIDDLE
50S SOUTH.

AS WE MOVE INTO WEDNESDAY INTO WEDNESDAY NIGHT ANOTHER SHORTWAVE
COMING FROM THE PLAINS WILL PUSH ANOTHER SYSTEM INTO THE REGION WITH
A COASTAL SURFACE LOW. MODELS HAVE BEEN PERSISTENT IN KEEPING THE
HIGHER RAINFALL TOTALS SOUTH OF THE CWA. THERE WILL BE ENOUGH
INSTABILITY FOR SOME SHOWERS AND THUNDERSTORMS WITH THIS SYSTEM. DO
NOT SEE ANY SEVERE POTENTIAL WITH THIS SYSTEM AT THIS TIME. HIGHS ON
WEDNESDAY WILL BE IN THE UPPER 60S NORTH TO THE LOWER 70S SOUTH.
LOWS FOR WEDNESDAY NIGHT WILL RANGE FROM THE LOWER TO UPPER 50S./17/

LONG TERM (THURSDAY THROUGH SUNDAY)...WE WILL CONTINUE WITH OUR
SOUTHERN STREAM SYSTEM AFFECTING THE ARKLAMISS FROM WEDNESDAY. THE
LATEST 12Z MODELS SHOWS THE POTENTIAL DEVELOPMENT OF A REX BLOCK OVER
THE EASTERN CONUS WHICH WOULD SLOW DOWN THE PROGRESSION OF WEATHER
FEATURES...AND IT WOULD MAKE FOR LOWER FORECAST CONFIDENCE IN THE
DETAILS AS WE GO INTO THE WEEKEND. MODELS CONTINUE TO SHOW THE BEST
CHANCES OF RAIN TO BE CONFINED TO THE SOUTHERN PORTIONS OF THE
ARKLAMISS. SO WITH THIS IN MIND WILL NOT MENTION ANY HEAVY RAINFALL
POTENTIAL FOR THE MIDWEEK PERIOD FOR THE HWO/GRAPHIC. THIS COULD BE
SOMETHING TO MONITOR ALONG/SOUTH OF THE HIGHWAY 84 CORRIDOR DEPENDING
ON HOW MUCH RAIN FALLS THERE WITH THE EARLY WEEK SYSTEM. WE SHOULD
GET A BREAK IN THE WEATHER FOR FRIDAY NIGHT THROUGH SATURDAY NIGHT AS
THE REX BLOCK HOLDS A SYSTEM OVER THE SOUTHERN PLAINS. OUR RAIN
CHANCES WILL COME BACK IN THE WEST AS THE REX BLOCK WEAKENS TO A
BLOCKING RIDGE FOR SUNDAY INTO SUNDAY NIGHT./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       63  70  55  71 /  90  26  12  46
MERIDIAN      64  72  53  72 /  90  33   9  45
VICKSBURG     61  68  55  71 /  82  20  16  42
HATTIESBURG   66  78  59  74 /  87  52  14  56
NATCHEZ       64  70  55  71 /  74  25  19  53
GREENVILLE    53  65  51  68 /  89  16   9  26
GREENWOOD     56  67  50  70 /  85  19   8  25

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/17
Hazardous weather outlook, Apr 11, 2:22 PM CDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
222 PM CDT MON APR 11 2016

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025-034>036-
040>043-047>049-053>055-059-121930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-
WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-
WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-
222 PM CDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTHWEST
MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

TORNADOES
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND
HAIL TO THE SIZE OF GOLF BALLS ARE EXPECTED ACROSS THE REGION THROUGH
THIS EVENING. TORNADOES ARE ALSO POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

HEAVY RAIN IS EXPECTED INTO THIS EVENING. TWO TO FOUR INCHES OF RAIN
ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE WHICH COULD RESULT
IN FLASH FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

MSZ026>033-037>039-044>046-050>052-056>058-121930-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-
LAUDERDALE-SMITH-JASPER-CLARKE-
222 PM CDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...AND NORTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

TORNADOES
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND
HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE ACROSS THE REGION THROUGH
THIS EVENING. TORNADOES CANNOT BE RULED OUT AS WELL.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

HEAVY RAIN IS EXPECTED INTO THIS EVENING. TWO TO FOUR INCHES OF RAIN
ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE WHICH COULD RESULT
IN FLASH FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

LAZ024-026-MSZ060>064-121930-
CATAHOULA-CONCORDIA-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-
222 PM CDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...SOUTH CENTRAL MISSISSIPPI...AND SOUTHWEST
MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

TORNADOES
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TONIGHT

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND
HAIL TO THE SIZE OF GOLF BALLS ARE EXPECTED ACROSS THE REGION THROUGH
THIS EVENING. TORNADOES ARE ALSO POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

MSZ065-066-072>074-121930-
COVINGTON-JONES-MARION-LAMAR-FORREST-
222 PM CDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

TORNADOES
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND
HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE ACROSS THE REGION TONIGHT.
A TORNADO CANNOT BE RULED OUT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

26

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
 GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Apr 11, 9:15 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
915 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     FLASH FLOOD      3 SW OAK GROVE          32.83N 91.43W
04/11/2016                   WEST CARROLL       LA   LAW ENFORCEMENT

            HIGHWAY 2 HAD SOME WATER IN SPOTS. IT WAS PASSABLE.

&&

17
Local storm report, Apr 11, 9:20 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
920 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     FLASH FLOOD      BASTROP                 32.77N 91.91W
04/11/2016                   MOREHOUSE          LA   LAW ENFORCEMENT

            NUMEROUS COUNTY ROADS WITH WATER ON THEM.

&&

17
Local storm report, Apr 11, 9:24 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
924 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     FLASH FLOOD      LAKE PROVIDENCE         32.81N 91.18W
04/11/2016                   EAST CARROLL       LA   LAW ENFORCEMENT

            SOME STREET FLOODING ON 3RD STREET, BELL WALLER ROAD, AND
            GOULD BLVD.

&&

17
Local storm report, Apr 11, 9:40 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     FLASH FLOOD      BOLTON                  32.35N 90.46W
04/11/2016                   HINDS              MS   EMERGENCY MNGR

            A PORTION OF BOLTON BROWNSVILLE RD IS FLOODED ALONG WITH
            HWY 80 NEAR BOLTON.

&&

CME
Local storm report, Apr 11, 9:47 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
947 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     15 NE BRANDON           32.43N 89.82W
04/11/2016                   RANKIN             MS   EMERGENCY MNGR

            SEVERAL TREES DOWN IN THE SAND HILL COMMUNITY ALONG
            LAWRENCE...BARKER AND SAND HILL ROADS. REPORTED BY
            EMERGENCY MANAGEMENT ROUGHLY BETWEEN 1735 AND 1750.

0820 PM     FLASH FLOOD      2 S MATHISTON           33.51N 89.13W
04/11/2016                   CHOCTAW            MS   TRAINED SPOTTER

            WATER COVERING CROSSROADS CHURCH ROAD. REPORTED BY
            SPOTTER.

&&
Local storm report, Apr 11, 10:26 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1026 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     2 SE PELAHATCHIE        32.29N 89.78W
04/11/2016                   RANKIN             MS   EMERGENCY MNGR

            TREES DOWN NEAR HIGHWAY 43 AND INTERSTATE 20. ADDITIONAL
            TREES WERE DOWN NEAR MILE MARKER 72 ON INTERSTATE 20.

0548 PM     TSTM WND DMG     LEESBURG                32.44N 89.76W
04/11/2016                   RANKIN             MS   EMERGENCY MNGR

            TREES DOWN ALONG MINERAL SPRINGS ROAD. REPORTED BY
            EMERGENCY MANAGEMENT.

0548 PM     TSTM WND DMG     3 SE BRANDON            32.25N 89.97W
04/11/2016                   RANKIN             MS   EMERGENCY MNGR

            TREES DOWN NEAR TYLER AND SHELL OIL ROAD REPORTED BY
            EMERGENCY MANAGEMENT

0555 PM     FLASH FLOOD      6 N FLOWOOD             32.41N 90.11W
04/11/2016                   MADISON            MS   EMERGENCY MNGR

            RISING WATER APPROACHED SEVERAL HOMES IN THE RESERVOIR
            AREA WITH WATER LIKELY COVERING PORTIONS OF
            MEADOWVIEW...WATERFORD AND SHENADOAH ROADS.

0625 PM     TSTM WND DMG     3 E BRANDON             32.28N 89.95W
04/11/2016                   RANKIN             MS   EMERGENCY MNGR

            TREES DOWN ALONG TRICKHAMBRIDGE RD. REPORTED BY EMERGENCY
            MANAGEMENT.

0828 PM     FLASH FLOOD      6 NE FLOWOOD            32.38N 90.03W
04/11/2016                   RANKIN             MS   EMERGENCY MNGR

            WATER WAS COVERING PORTIONS OF PINEBROOK ROAD AND
            APPROACHING HOMES.

0828 PM     FLASH FLOOD      PEARL                   32.27N 90.11W
04/11/2016                   RANKIN             MS   EMERGENCY MNGR

            WATER COVERING PORTIONS OF OLD PEARSON ROAD AND
            APPROACHING HOMES.

0930 PM     FLASH FLOOD      VICKSBURG               32.33N 90.87W
04/11/2016                   WARREN             MS   EMERGENCY MNGR

            WIDESPREAD FLASH FLOODING HAS CAUSED NUMEROUS ROAD
            CLOSURES AROUND THE CITY OF VICKSBURG.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:52 PM CDTFlash Flood WarningJANIssaquena3 hr
Apr 11, 7:55 PM CDTFlash Flood WarningJANCovington, Jasper, Jones, Smith9 hr
Apr 11, 8:39 PM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Apr 11, 8:53 PM CDTSpecial Weather StatementJANRankin37 min
Apr 11, 9:09 PM CDTRiver Flood WarningJANNoxubee57 hr
Apr 11, 9:13 PM CDTRiver Flood WarningJANMadison, Yazoo12 days
Apr 11, 9:13 PM CDTRiver Flood WarningJANHinds, Warren14 days
Apr 11, 9:17 PM CDTRiver Flood WarningJANLeake6 days
Apr 11, 9:17 PM CDTRiver Flood WarningJANLeake8 days
Apr 11, 9:17 PM CDTRiver Flood WarningJANLeake4 days
Apr 11, 9:17 PM CDTRiver Flood WarningJANAttala24 hr
Apr 11, 9:17 PM CDTRiver Flood WarningJANLeake6 days
Apr 11, 9:19 PM CDTRiver Flood WarningJANHinds, Rankin71 hr
Apr 11, 9:19 PM CDTRiver Flood WarningJANCopiah, Simpson9 days
Apr 11, 9:40 PM CDTFlash Flood WarningJANIssaquena, Warren3 hr
Apr 11, 10:47 PM CDTAreal Flood WarningJANIssaquena12 hr
Apr 11, 11:48 PM CDTAreal Flood WarningJANHinds, Madison, Rankin6 hr
Apr 12, 12:47 AM CDTAreal Flood WarningJANIssaquena, Warren3 hr
Apr 12, 5:02 AM CDTAreal Flood WarningJANCovington, Jasper, Jones, Smith3 hr
Apr 12, 5:50 AM CDTSpecial Weather StatementJANLamar25 min
Apr 12, 10:23 AM CDTRiver Flood WarningJANLawrence9 days
Apr 12, 10:23 AM CDTRiver Flood WarningJANMarion9 days
Apr 12, 10:23 AM CDTRiver Flood WarningJANSimpson50 hr
Apr 12, 10:30 AM CDTRiver Flood WarningJANJones48 hr

Nearby

River Flood Warnings in Mississippi, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.